Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 166, NWS St. Louis, MO

May 31, 2013Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at May 31, 2013, 10:43 PM CDT for Saint Charles County, Missouri. It took effect at Jun 1, 2013, 5:30 AM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 10:43 PM CDT (03:43 UTC)
In effect from
Jun 1, 2013, 5:30 AM CDT
Expired
Jun 2, 2013, 12:27 PM CDT
In force
31 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 19.96 ft at Jun 1, 2013, 11:00 AM CDT.

actionminormoderate10152006/0106/0206/03
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WGUS43 KLSX 010343
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CDT FRI MAY 31 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  DARDENNE CREEK AT ST. PETERS 

.THIS FLOOD WARNING IS A RESULT OF SIGNIFICANT RAIN OVER THE PAST SEVERAL DAYS
AND AN ADDITIONAL 1.00 INCH OF RAINFALL IS EXPECTED THROUGH TOMORROW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-020343-
/O.NEW.KLSX.FL.W.0166.130601T1030Z-130602T1727Z/
/DRCM7.1.ER.130601T1030Z.130601T1200Z.130601T1727Z.UU/
1043 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DARDENNE CREEK AT ST. PETERS
* FROM LATE TONIGHT TO SATURDAY. 
* AT 10:06 PM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CREST NEAR
  19.0 FEET TOMORROW MORNING. 
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH 
  OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/01  06/02  06/03  06/04  06/05

DARDENNE CREEK
  ST. PETERS      18.0   14.29      19.0   11.0    6.2    4.3    3.7
4 follow-up statements
703 
WGUS83 KLSX 011102
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
602 AM CDT SAT JUN 1 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  DARDENNE CREEK AT ST. PETERS 

.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF RAIN THE
PAST TWO DAYS AND AN ADDITIONAL 1.00 INCH OF RAIN IS EXPECTED
THROUGH TODAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-021102-
/O.EXT.KLSX.FL.W.0166.000000T0000Z-130602T1737Z/
/DRCM7.1.ER.130601T0618Z.130601T1200Z.130601T1737Z.UU/
602 AM CDT SAT JUN 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* FOR SATURDAY.  
* AT 5:15 AM SATURDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL CREST NEAR 19.5 FEET THIS MORNING THEN
  BEGIN FALLING LATER THIS MORNING.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME 
  FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH 
  OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/01  06/02  06/03  06/04  06/05

DARDENNE CREEK
  ST. PETERS      18.0   19.40      19.5   11.0    6.2    4.3    3.7
960 
WGUS83 KLSX 011237
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CDT SAT JUN 1 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN 
MISSOURI...

 
  DARDENNE CREEK AT 

      ST. PETERS 
 

.THIS FLOOD WARNING IS A RESULT OF 1.50-2.00 INCHES OF RAIN OVER THE
PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-021237-
/O.EXT.KLSX.FL.W.0166.000000T0000Z-130602T2341Z/
/DRCM7.1.ER.130601T0618Z.130601T1800Z.130601T2341Z.UU/
737 AM CDT SAT JUN 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL EARLY THIS EVENING.
* AT 7:21 AM SATURDAY THE STAGE WAS 19.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK IS FORECAST TO CREST NEAR 19.8 FEET LATE THIS MORNING
  BEFORE FALLING QUICKLY BACK BELOW FLOOD STAGE EARLY THIS EVENING.
* IMPACT...AT 20.0 FEET...OUTDOOR EXERCISE AREA AT THE ST. CHARLES 
  COUNTY ANIMAL CONTROL BEGINS FLOODING NEAR THIS HEIGHT.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/02  06/03  06/04  06/05  06/06

DARDENNE CREEK
  ST. PETERS      18.0   19.67      13.4    7.9    5.9    5.2    4.4
631 
WGUS83 KLSX 011802
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
102 PM CDT SAT JUN 1 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN 
MISSOURI...

 
  DARDENNE CREEK AT 

      ST. PETERS 


.THIS FLOOD WARNING IS A RESULT OF 1-3 INCHES OF RAINFALL OVER THE
PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-021802-
/O.EXT.KLSX.FL.W.0166.000000T0000Z-130603T0242Z/
/DRCM7.1.ER.130601T0618Z.130601T1650Z.130602T0242Z.UU/
102 PM CDT SAT JUN 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE THIS EVENING.
* AT 12:26 PM SATURDAY THE STAGE WAS 20.0 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING NEAR 20.0 FEET AND IS FORECAST
  TO FALL BACK BELOW FLOOD STAGE BY LATE THIS EVENING.
* IMPACT...AT 20.0 FEET...OUTDOOR EXERCISE AREA AT THE ST. CHARLES 
  COUNTY ANIMAL CONTROL BEGINS FLOODING NEAR THIS HEIGHT.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/02  06/03  06/04  06/05  06/06

DARDENNE CREEK
  ST. PETERS      18.0   19.96      14.8    8.8    6.3    5.2    4.9
813 
WGUS83 KLSX 020349
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1049 PM CDT SAT JUN 1 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  DARDENNE CREEK 

     AT ST. PETERS


.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-020419-
/O.CAN.KLSX.FL.W.0166.000000T0000Z-130603T0242Z/
/DRCM7.1.ER.130601T0618Z.130601T1650Z.130601T2233Z.UU/
1049 PM CDT SAT JUN 1 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE DARDENNE CREEK AT ST. PETERS.
* AT 10:41 PM SATURDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 5:33 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY MONDAY 
  MORNING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/02  06/03  06/04  06/05  06/06

DARDENNE CREEK
  ST. PETERS      18.0   13.29      10.0    7.3    6.3    5.2    4.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 6:26 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 31, 6:26 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
626 PM CDT FRI MAY 31 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 350 PM CDT FRI MAY 31 2013

PRIMARY FOCUS FOR THE SHORT TERM IS THE CONVECTIVE TRENDS FOR THE
REST OF THE AFTERNOON AND THIS EVENING.  OUTFLOW BOUNDARY FROM THIS
MORNING'S MCS HAS LAID OUT ACROSS CENTRAL MISSOURI AND EXTENDS
ACROSS THE STL METRO AREA.  IT'S A LITTLE MORE DIFFICULT TO PICK OUT
IN SURFACE OBS...BUT IT'S OUT THERE.  ATMOSPHERE IS BECOMING VERY
UNSTABLE WHERE MORNING CLOUDS HAVE CLEARED OUT IN CENTRAL AND
SOUTHWEST MISSOURI WITH SBCAPE VALUES RISING ABOVE 3000 J/KG.  18Z
SPECIAL SOUNDING OUT OF KSGF HAS AN EYE-POPPING EML ABOVE A WEAK
CAPPING INVERSION.  KINEMATICS ARE EQUALLY IMPRESSIVE WITH 0-6KM
BULK SHEAR OF 40-50KTS AND 0-1KM SRH IN EXCESS OF 300 M2/S2.  THE
SPC SIG-TOR MESOANALYSIS PARAMETER BULLSEYES CENTRAL/SOUTH CENTRAL
MISSOURI...AND SPC HAS ISSUED A TORNADO WATCH EFFECTIVE UNTIL 03Z.
CURRENT THINKING IS THAT CONVECTION WILL BUILD NORTHEAST OUT OF
OKLAHOMA INTO SOUTHWEST AND FINALLY CENTRAL MISSOURI THROUGH THE
EARLY EVENING.  SUPERCELLS CAPAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES DO APPEAR TO BE THE INITIAL
MODE OF CONVECTION.  STILL THINKING THAT DISCRETE CELLS WILL GROW
UPSCALE INTO A SEVERE MCS.  DAMAGING WINDS...LEWPS AND BOWS WILL BE
THE RESULT.  STILL LOOKS LIKE THERE COULD BE HEAVY RAIN AS CELLS
TRAIN OVER THE SAME AREAS BEFORE THE LINE ACCELLERATES SOUTHEAST
AFTER MIDNIGHT.

CARNEY

.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 350 PM CDT FRI MAY 31 2013

THE UPPER LOW OVER EASTERN SOUTH DAKOTA WILL FINALLY OPEN UP AND
LIFT OUT AS AN OPEN WAVE LATE SATURDAY.  THIS WILL SHOVE THE COLD
FRONT THROUGH THE AREA BY LATE SATURDAY EVENING.  STILL HAVE A GOOD
CHANCE OF MORE RAIN THROUGH THE DAY SATURDAY UNTIL THE FRONT COMES
THROUGH.  THE THREAT OF SEVERE WEATHER CONTINUES AHEAD OF THE FRONT
FOR SATURDAY AFTERNOON.  NAM IS FORECASTING MLCAPE IN EXCESS OF 1600
J/KG AND 40KTS PLUS 0-6KM BULK SHEAR.  WE'LL SEE HOW MUCH OF THAT
FORECAST INSTABILITY IS ACTUALLY REALIZED...BUT TI DOES LOOK
PLAUSIBLE.

AFTER THE FRONT FINALLY COMES THROUGH WE SHOULD DRY OUT AND COOL
DOWN.  TEMPERATURES SHOULD BE 5 TO 10 DEGREES BELOW NORMAL SUNDAY
AND MONDAY...AND BETTER YET IT WILL BE MUCH LESS HUMID WITH
DEWPOINTS DROPPING INTO THE 50S...EVEN THE UPPER 40S IN NORTHEAST
MISSOURI/WEST CENTRAL ILLINOIS.

MEDIUM RANGE MODELS CONTINUE TO BRING RAIN BACK INTO THE PLAINS AND
WESTERN MISSOURI TUESDAY INTO WEDNESDAY ON INCREASING LOW LEVEL
SOUTHERLY FLOW.  FORECAST QPF OVERSPREADS THE AREA TUESDAY NIGHT
INTO WEDNESDAY.  NOTHING LOOKS PARTICULARLY SEVERE OR WET AT THIS
TIME...SO PERHAPS WE'LL JUST GET SOME BENEFICIAL RAIN RATHER THAN
FLOODING RAIN FOR A CHANGE.  TEMPERATURES WILL MODERATE TOWARD
SEASONAL NORMALS BY MIDWEEK.

CARNEY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 621 PM CDT FRI MAY 31 2013

FOCUS WILL BE TSRA THIS EVENING AND INTO OVERNIGHT. EXPECT A
RAPIDLY EVOLVING SITUATION TONIGHT AND WILL KEEP UPDATES GOING AS
NEEDED. NUMEROUS TSRA HEADED INTO STL/SUS/CPS THAT WILL BE CAPABLE
OF PRODUCING TORNADOES/HAIL/HIGH WINDS. TSRA ARE CURRENTLY MOVING
E OF COU AREA...BUT ANTICIPATE SOME MORE DEVELOPMENT BEHIND THE
FIRST LINE THIS EVENING. UIN WILL SEE SOME ISOD TS WITH SHRA THIS
EVENING...BUT CURRENTLY DO NOT ANTICIPATE SVR WX ATTM.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 31, 4:03 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT FRI MAY 31 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
403 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR TONIGHT. THE STORMS ARE
EXPECTED TO BE SEVERE. DAMAGING WINDS...LARGE HAIL AND TORNADOES
ARE LIKELY WITH THESE STORMS.

THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE
FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH
EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS
MAY BE SEVERE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TONIGHT. IN ADDITION TO SEVERE
WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER
AN INCH OR ANY FLOODING THAT THEY OBSERVE.

CARNEY

In the hours before

Local storm report, May 31, 10:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     5 S NEW MELLE           38.64N  90.88W
05/31/2013                   ST. CHARLES        MO   TRAINED SPOTTER

            TREES BLOWN DOWN....CAR DAMAGED DUE TO TREE FALLING ON
            IT AT THE DANIEL BOONE HOME

&&

GKS
Local storm report, May 31, 10:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     2 NW EDWARDSVILLE       38.81N  89.98W
05/31/2013                   MADISON            IL   AMATEUR RADIO

            ONE HOME WAS SEVERELY DAMAGED 1.5 MILES NORTHWEST OF
            EDWARDSVILLE. SEVERAL TREES ARE DOWN IN THE AREA.

&&

PRZYBYLINSKI
Local storm report, May 31, 10:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HEAVY RAIN       HICKORY HILL            38.40N  92.36W
05/31/2013  M4.75 INCH       COLE               MO   TRAINED SPOTTER

            RAIN IS FOR TODAY...STILL RAINING

&&

CARNEY
Local storm report, May 31, 10:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     TSTM WND DMG     EDWARDSVILLE            38.80N  89.97W
05/31/2013                   MADISON            IL   TRAINED SPOTTER

            5 FOOT DIAMETER TREE DOWN CAUSING POWER LINES DOWN AT
            RANDLE AND 1000 BLOCK

&&

PRZYBYLINSKI
Local storm report, May 31, 10:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     HOUSE SPRINGS           38.42N  90.57W
05/31/2013                   JEFFERSON          MO   TRAINED SPOTTER

            ROOF DAMAGE REPORTED...POSSIBLE TORNADO

&&

CARNEY
Local storm report, May 31, 10:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      8 S BLAND               38.18N  91.63W
05/31/2013                   GASCONADE          MO   TRAINED SPOTTER

            NUMEROUS ROADS CLOSED ACROSS PORTIONS OF GASCONADE
            COUNTY.

1025 PM     HEAVY RAIN       8 S BLAND               38.18N  91.63W
05/31/2013  M2.75 INCH       GASCONADE          MO   TRAINED SPOTTER

            NUMEROUS ROADS CLOSED ACROSS PORTIONS OF GASCONADE
            COUNTY.

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:16 PM CDTTornado WarningLSXLincoln29 min
May 31, 7:26 PM CDTTornado WarningLSXFranklin34 min
May 31, 7:30 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren45 min
May 31, 7:48 PM CDTTornado WarningLSXSaint Charles, Saint Louis27 min
May 31, 7:59 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis31 min
May 31, 8:08 PM CDTTornado Warning Tornado observedLSXSaint Charles, Saint Louis, City of Saint Louis37 min
May 31, 8:12 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis48 min
May 31, 8:26 PM CDTTornado WarningLSXJefferson, Saint Louis34 min
May 31, 8:43 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Saint Louis, Warren, City of Saint Louis6 hr
May 31, 10:55 PM CDTRiver Flood WarningLSXFranklin4 days
May 31, 11:02 PM CDTFlash Flood WarningLSXCrawford, Jefferson, Washington6 hr
May 31, 11:25 PM CDTAreal Flood WarningLSXBoone, Cole, Moniteau5 hr
May 31, 11:54 PM CDTAreal Flood WarningLSXCallaway9 hr
Jun 1, 12:58 AM CDTAreal Flood WarningLSXCole, Gasconade, Moniteau, Osage8 hr
Jun 1, 2:29 AM CDTAreal Flood WarningLSXFranklin, Saint Charles, Saint Louis, Warren, City of Saint Louis7 hr
Jun 1, 3:55 AM CDTAreal Flood WarningLSXBoone, Cole, Moniteau12 hr
Jun 1, 4:14 AM CDTFlash Flood WarningLSXIron, Madison, Reynolds6 hr
Jun 1, 4:35 AM CDTRiver Flood WarningLSXCrawford, Washington32 hr
Jun 1, 4:35 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Jun 1, 4:35 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Jun 1, 5:03 AM CDTAreal Flood WarningLSXCrawford, Iron, Jefferson, Saint Louis, Washington, City of Saint Louis6 hr
Jun 1, 8:57 AM CDTAreal Flood WarningLSXCole, Gasconade, Moniteau, Osage7 hr
Jun 1, 9:31 AM CDTAreal Flood WarningLSXFranklin8 hr
Jun 1, 9:50 AM CDTAreal Flood WarningLSXIron, Madison, Reynolds12 hr
Jun 1, 3:55 PM CDTAreal Flood WarningLSXCole, Gasconade, Osage6 hr
Jun 1, 5:28 PM CDTAreal Flood WarningLSXFranklin18 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.